| Model Number |
NANOSCOPE CONSOLE |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 03/18/2024, it was reported by a sales representative via (b)(4) that an ar-3200-0030 nanoscope console would not allow videos and pictures to be taken in succession, when switching from taking pictures to video there was a 15 second or more lag.This was discovered during a procedure with no patient harm.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.(motherboard) this evaluation determined that the reported event occurred due to a failing motherboard som.